A stability result for switched systems with multiple equilibria

Tansu Alpcan, Tamer Başar

Research output: Contribution to journalArticlepeer-review


This paper studies stability properties of general switched systems with multiple distinct equilibria. It is shown that, if the dwell time of the switching events is greater than a certain lower bound, then the trajectory of a general switched system with multiple distinct equilibria, where each system is exponentially stable, globally converges to a superset of those equilibria and remains in that superset.

Original languageEnglish (US)
Pages (from-to)949-958
Number of pages10
JournalDynamics of Continuous, Discrete and Impulsive Systems Series A: Mathematical Analysis
Issue number6
StatePublished - 2010
Externally publishedYes


  • Dwell time
  • Lyapunov theory
  • Nonlinear systems
  • Stability analysis
  • Switched systems

ASJC Scopus subject areas

  • Analysis
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics


Dive into the research topics of 'A stability result for switched systems with multiple equilibria'. Together they form a unique fingerprint.

Cite this